I have had a stomach problem for so long now. I have lost 22 pds. I have huge red spots that isn't healing. My gastroentrologist told me that my meds are causing me to have an allergic reaction. That I need to stop all of them. I cain't do that. I have tried. I make sure that I eat when I take my meds or at least eat a piece of bread with it. If there are any suggestions that anyone can help me to deal with it would be greatlly appriecated. I have at least gotten my appitite back but so sick when I try to eat. I am on my last pack of prilosec otc. I have been on it for the last two and half months. It isn't helping.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...